# SDR J6MR2014FA0000355

- Difficulty date: April 27, 2014
- Submitted: May 30, 2014
- Operation: General aviation
- Aircraft: N39RC
- Make and model: Cessna 560XL
- Aircraft serial: 5605041
- System (JASC): 2700 · Flight Control System
- Part: Valve
- Part number: 65680
- Part serial: 2509
- Condition: Intermittent
- Location: Stabs
- Part time: 5,592 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STABILIZER MISCOMPARE REPORTED BY CREW ON APPROACH.  FOUND STABILIZER ACTUATOR VY013 INTERMITTENT.  REPLACED UNIT.
